Previous |  Up |  Next


Title: Modules commuting (via Hom) with some colimits (English)
Author: Bashir, Robert El
Author: Kepka, Tomáš
Author: Němec, Petr
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 53
Issue: 4
Year: 2003
Pages: 891-905
Summary lang: English
Category: math
Summary: For every module $M$ we have a natural monomorphism \[ \Psi :\coprod _{i\in I}\mathop {\mathrm Hom}\nolimits _R(M,A_i)\rightarrow \mathop {\mathrm Hom}\nolimits _R\biggl (M,\coprod _{i\in I}A_i\biggr ) \] and we focus our attention on the case when $\Psi $ is also an epimorphism. Some other colimits are also considered. (English)
Keyword: module
Keyword: colimit
Keyword: finitely presented module
MSC: 16B99
MSC: 16D10
MSC: 16E30
MSC: 18A35
idZBL: Zbl 1080.16504
idMR: MR2018837
Date available: 2009-09-24T11:07:30Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] H. Bass: Algebraic $K$-Theory.W. A. Benjamin, New York, 1968. Zbl 0174.30302, MR 0249491
Reference: [2] R. Colpi and C. Menini: On the structure of $\ast $-modules.J. Algebra 158 (1993), 400–419. MR 1226797
Reference: [3] R. Colpi and J. Trlifaj: Classes of generalized $\ast $-modules.Comm. Algebra 22 (1994), 3985–3995. MR 1280103, 10.1080/00927879408825060
Reference: [4] P. C. Eklof, K. R. Goodearl and J. Trlifaj: Dually slender modules and steady rings.Forum Math. 9 (1997), 61–74. MR 1426454
Reference: [5] P. C. Eklof and A. H. Mekler: Almost Free Modules.North-Holland, New York, 1990. MR 1055083
Reference: [6] R. El Bashir and T. Kepka: Modules commuting (via $\mathop {\mathrm Hom}\nolimits $) with some limits.Fund. Math. 155 (1998), 271–292. MR 1607449
Reference: [7] P.  Freyd: Abelian Categories., New York, 1964. Zbl 0121.02103
Reference: [8] L. Fuchs and L. Salce: Modules over Valuation Domains.Marcel Dekker, New York, 1985. MR 0786121
Reference: [9] A. Gollová: $\sum $-compact modules and steady rings.Ph.D.  Thesis, Charles University, Prague, 1997.
Reference: [10] J. L. Gómez Pardo, G.  Militaru and C.  Nǎstǎsescu: When is ${\mathrm HOM}_R(M,-)$ equal to ${\mathrm Hom}_R(M,-)$ in the category $R-{\mathrm gr}$? Comm.Algebra 22 (1994), 3171–3181. MR 1272380
Reference: [11] T. Head: Preservation of coproducts by ${\mathrm Hom}_R(M,-)$.Rocky Mountain  J.  Math. 2 (1972), 235–237. MR 0294388, 10.1216/RMJ-1972-2-2-235
Reference: [12] T. Kepka: $\cap $-compact modules.Comment. Math. Univ. Carolin. 36 (1995), 423–426. MR 1364481
Reference: [13] H. Lenzing: Endlichpräsentierbare Moduln.Arch. Math. 20 (1969), 262–266. MR 0244322
Reference: [14] C. Menini and A. Orsatti: Representable equivalences between categories of modules and applications.Rend. Sem. Mat. Univ. Padova 82 (1989), 203–231. MR 1049594
Reference: [15] B. Mitchell: Theory of Categories.Academic Press, New York-London, 1965. Zbl 0136.00604, MR 0202787
Reference: [16] A. Orsatti and N. Rodinò: On the endomorphism ring of an infinite dimensional vector space.Proc. Conf. Abelian Groups and Modules (Padova 1994), Kluwer, Dordrecht, 1995, pp. 395–417. MR 1378215
Reference: [17] R. Rentschler: Die Vertauschbarkeit des $\mathop {\mathrm Hom}\nolimits $-Funktors mit direkten Summen.Dissertation, Ludwig-Maximilian-Universität, München, 1967.
Reference: [18] R. Rentschler: Sur les modules  $M$ tels que $\mathop {\mathrm Hom}\nolimits (M,-)$ commute avec les sommes directes.C.  R.  Acad. Sci. Paris 268 (1969), 930–932. MR 0241466
Reference: [19] P. Růžička, J.  Trlifaj and J.  Žemlička: Criteria for steadiness.Proc. Conf. Abelian Groups, Module Theory and Topology (Padova 1997), Marcel Dekker, New York, 1998, pp. 359–371. MR 1651181
Reference: [20] J.  Trlifaj: Every $\ast $-module is finitely generated.J. Algebra 164 (1994), 392–398. MR 1297156
Reference: [21] J. Trlifaj: Steady rings may contain large sets of orthogonal idempotents.Proc. Conf. Abelian Groups and Modules (Padova 1994), Kluwer, Dordrecht, 1995, pp. 467–473. Zbl 0845.16009, MR 1378220
Reference: [22] J. Trlifaj: Modules over non-perfect rings.Advances in Algebra and Model Theory, Gordon and Breach, Philadelphia, 1996, pp. 471–492. MR 1687740
Reference: [23] R. Wisbauer: Grundlagen der Modul- und Ringtheorie.Verlag R. Fischer, München, 1988. Zbl 0657.16001, MR 0969132
Reference: [24] J. Žemlička and J. Trlifaj: Steady ideals and rings.Rend. Sem. Mat. Univ. Padova 98 (1997), . MR 1492975
Reference: [25] J.  Žemlička: Structure of steady rings.Ph.D.  Thesis, Charles University, Prague, 1998.


Files Size Format View
CzechMathJ_53-2003-4_9.pdf 377.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo